# SDR RRXA96156

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING LOWER SKIN CRACKED PAST LIMITATIONS IAW DC-8 SRM, AT XRS 450.  REPAIRED IAW REO-02129, REMOVED DAMAGE, FABRICATED DOUBLER IAW DOUGLAS DRAWING SRO8570013, TREATED AREA IAW DC-8 SRM 51-1-8.
